# SDR AALA20050175

- Difficulty date: March 3, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHTS FROM THE FRONT OF THE AIRCRAFT TO ROW 19 INOPERATIVE.  REPLACED BATTERY PACK 2 EACH AND CHARGING MODULES 2 EA IN RIGHT HAND OVERHEAD BIN AT ROW 20 AND REPAIRED CHAFED WIRE IN RIGHT HAND SIDEWALL GRILL FOR SEAT MOUNTED EMERGENCY LIGHTS FROM THE FRONT OF THE AIRCRAFT TO ROW 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
